| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: biomet act artic e1 hip brg 28x46mm cat#ep-200152 lot#905880; biomet g7 dual mobility liner 46mm g cat#110024465 lot#819050; biomet g7 screw 6.5mm x 35mm cat#010001000 lot#6615769; biomet g7 bonemaster ltd acet shl 60g cat#010000707 lot#6467781; depuy cementless femoral stem cat#3l92501 lot#5360754; depuy biolox head cat#1365-28-320 lot#9458351.Foreign country: (b)(6).The device will not be returned for analysis, due to location of device is unknown; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03062.
Event or Problem Description
It was reported the patient underwent a hip arthroplasty.Subsequently, patient was revised 1 month later due to hip dislocation.Surgeon discussed that the shell requires more version.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Reported event was confirmed by an image of explanted product.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.